# SDR 2006FA0001074

- Difficulty date: October 31, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N247ML
- Make and model: Swrngn SA226TC
- Aircraft serial: TC247
- Engine: Garrtt TPE3313U
- Propeller: Hartzl HCB3TN5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 350501
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE RT.  OPERATOR REMOVED AND REPLACED NOSE STEERING SERVO, FLUSHED OUT LINES AND REPLACED FILTER.  OPS CHECK GOOD IAW MFG MM.  (K)
